I started with 10mg. a day, then I reduced it to 5mgs. a day, then I reduced it again to 2.5mgs. a day. The reason are these purple blotches that I'm having on the underside of my arms, these are not bruises, when one arm clears up the next one starts up. My doctor tells me to keep taking Eliquis even though I'm back in sinus rhythm. I hate these blotches and I want them gone. What should I do?
I had A-Fib for about 4 yrs. I had 2 Ablations, 1 in 6/15 and a 2nd in 6/16. I'm now on Eliquis?
- 17 Oct 2016 by barryinaz
- atrial fibrillation, prevention of thromboembolism in atrial fibrillation, eliquis, ablation
No responses have yet been posted. Add your response to this question.
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
Posted 14 Aug 2009 • 3 answers
Posted 22 Sep 2009 • 1 answer
Posted 29 Sep 2009 • 1 answer
Posted 26 Sep 2015 • 1 answer
Posted 12 Jun 2017 • 0 answers